# SDR CAL950043

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- Engine: Pwa JT8D9
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE OIL PRESSURE BEGAN TO DECREASE AND WAS ACCOMPANIED BY ILLUMINATION OF THE NR 1 ENGINE LOW OIL PRESSURE LIGHT WHILE EN ROUTE.  THE ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  THE GEARBOX WAS REMOVED AND REPLACED ON LINE.  SHOP FINDINGS REPORTED NO TROUBLE FOUND DURING ENGINE TEST CELL RUN.
